# SDR AALA20180328010

- Difficulty date: March 28, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 19,116 hours, 7,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FWD CABIN - CORROSION TOP OF INTERCOSTAL BETWEEN FLOORBEAM AT STA 294 TO STA 312, LEFT BUTTLINE 11. REPLACED INTERCOSTAL PER DRAWING 141A5600 AND 510-05-1.
